# SDR IPXA2025022643278

- Difficulty date: February 3, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR**FAULT: ZONE 800, STR, RH FUSELAGE, AFT CARGO DOOR CUTOUT, INNER/LOWER SIDE, HAS SEAL RETAINER DAMAGED. DOT 103-20.INSPECTED AND VERIFIED REMOVAL OF LOWER DOOR SILL AND DISPLACEMENT OF LOWER SEAL ON AFT CARGO DOOR.CLEANED AREA PER SOPM 20-30-03 (OLD SEALANT REMOVED) FROM LOWER SILL AND ANGLE THAT HOLD THE SEAL RETAINER.INSTALLED LOWER SEAL + SEAL RETAINER IAW B757-200-SRM 51-40-02-OG. REQUEST OK TO REINSTALL LOWER SILL COVER.
